# SDR BJNA020824

- Difficulty date: August 15, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT STATION 328 HAS SURFACE CORROSION AROUND FASTENER HOLES ON UNDER SIDE OF FRAME.  LEVEL 2 CORROSION.  REMOVED CORROSION AT 328 FABRICATED REPAIR ANGLES IAW B737 SRM 53-10-9 PAGE 26.  (M)
